# SDR DALA2023020200833

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 92,340 hours, 23,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 F/A REPORTS R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND LANYARD CAUGHT IN GIRT BAR LINKAGE. STOWED LANYARD DOOR NOW ARMS NORMALLY PER B757 AMM 52-11. (4092210)
